# SDR YENA2022080900782

- Difficulty date: August 8, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 01446
- Aircraft time: 76,912 hours, 28,130 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION UPPER SURFACE OF THE UPPER SKIN OF THE CENTER WING BOX BTW Y1292 TO Y1732 AND BTW FR41 TO FR42 IN PASSENGER CABIN; PERFORMED PERMANENT REPAIR ON UPPER SURFACE OF THE UPPER SKIN OF THE CENTER WING BOX BTW. Y1292 TO Y1732 AND BTW FR41 TO FR42 IN THE PASSENGER CABIN IN ACCORDANCE WITH AEROMAN EA NO. EA57-0330-22 PART 1 AND EC NO. A22-614-01 AND RDAS 81090840/003/2022. ISSUE A. THIS REPAIR IS CAT A. ALL WORK ACCOMPLISHED ON AEROMAN NR# 2022-385695.
